This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
Posted By NJM on June 11, 1999 at 16:13:01
This is not a question, but having been someone who has resisted taking anti-depressants for years, I have been on Zoloft for a month and the world is now an entirely different place. I am not spaced out at all, but suddenly I can accept myself and my terminal illness with calmness and experience a feeling of joy when I wake up every morning. I am not being paid by anyone for sending this -- just want to say to people who think chemical answers to depression are not okay, give it a try. I now realize that my body chemistry was off kilter through no fault of mine, and I am feeling great.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.